# SDR COM31102

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Batt Bay
- Part time: 22,198 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START, NO ROTATION.  REPAIRED BROKEN WIRE AT RELAY 83PC AND ENGINE STARTS NORMAL.
